Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The asymptotic expansion of the integrals psi and chi in terms of Tchebycheff polynomials

Author: G. T. Thompson
Journal: Math. Comp. 19 (1965), 661-663
MSC: Primary 65.25; Secondary 65.55
MathSciNet review: 0192638
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Goertzel, "The Doppler effect in intermediate and fast reactions," Proceedings of the International Conference of Peaceful Uses of Atomic Energy, Vol. 5, 1956, p. 472.
  • [2] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Reprint of the second (1944) edition. MR 1349110
  • [3] D. G. Hummer, and Macmillan, New York, "Expansion of Dawson's function in a series of Chebyshev polynomials, Math, of Comp., v. 18, 1964, pp. 317-319.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25, 65.55

Retrieve articles in all journals with MSC: 65.25, 65.55

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society